BibTeX record journals/tit/LiuH96

download as .bib file

@article{DBLP:journals/tit/LiuH96,
  author    = {Yu{-}Sun Liu and
               Brian L. Hughes},
  title     = {A new universal random coding bound for the multiple-access channel},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {2},
  pages     = {376--386},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.485710},
  doi       = {10.1109/18.485710},
  timestamp = {Sun, 28 May 2017 13:18:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/LiuH96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics